# SDR USAA04345

- Difficulty date: June 10, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CORROSION ON SEAT TRACK, 2 INCHES BY 1 INCH BY .026 INCH.  REPLACED SEAT TRACK.  (M)
